# SDR UALA2013072505233

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 51,273 hours, 20,435 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 1153700106
- Part serial: 3793
- Condition: Faulty
- Location: Elac 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL ELAC 2 FAULTED.   LOSS OF THE RECEPTION OF ELAC 2 DISCRETES BY 1 FAC OR 1 FMGC.  REPLACED FCDC2 AND TESTED IAW MM 27-95-34-400-001-A, NO FAULTS NOTED.
